On q-Runge pairs
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 2 (2003) no. 2, p. 231-235

We show that the converse of the aproximation theorem of Andreotti and Grauert does not hold. More precisely we construct a 4-complete open subset D 6 (which is an analytic complement in the unit ball) such that the restriction map H 3 ( 6 ,)H 3 (D,) has a dense image for every Coh( 6 ) but the pair (D, 6 ) is not a 4-Runge pair.

Classification:  32F10,  32F27,  32E30
@article{ASNSP_2003_5_2_2_231_0,
     author = {Col\c toiu, Mihnea},
     title = {On $q$-Runge pairs},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 5, 2},
     number = {2},
     year = {2003},
     pages = {231-235},
     zbl = {1170.32308},
     mrnumber = {2004963},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2003_5_2_2_231_0}
}
Colţoiu, Mihnea. On $q$-Runge pairs. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 2 (2003) no. 2, pp. 231-235. http://www.numdam.org/item/ASNSP_2003_5_2_2_231_0/

[A-G] A. Andreotti - H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[Ba] W. Barth, Lokale Cohomologie bei isolierten Singulatitäten analytischer Mengen, Schriftenreihe Math. Inst. Univ. Münster (2) 5 (1971), 59 pp. | MR 302936 | Zbl 0231.32005

[Col] M. Colţoiu, q-convexity. A survey, In: “Complex analysis and geometry XII”, Pitman Research Notes in Math. 366 (1987), 83-93. | MR 1477441 | Zbl 0883.32016

[Col1] M. Colţoiu, On the relative homology of q-Runge pairs, Ark. Math. 38 (2000), 45-52. | MR 1749357 | Zbl 1039.32016

[Co-Sil] M. Colţoiu - A. Silva, Behnke-Stein theorem on complex spaces with singularities, Nagoya Math. J. 137 (1995), 183-194. | MR 1324548 | Zbl 0820.32007

[Fo] G. Forni, Homology and cohomology with compact supports for q-convex spaces, Ann. Mat. Pura Appl. (4) 159 (1991), 229-254. | MR 1145099 | Zbl 0758.32008

[Gra] H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), 460-472. | MR 98847 | Zbl 0108.07804

[Gre] M. Greenberg, “Lectures on algebraic topology”, W.A. Benjamin, New-York, 1967. | MR 215295 | Zbl 0169.54403

[Pr] D. Prill, Local classification of quotients of complex manifolds by discontinuous groups, Duke Math. J. 34 (1967), 375-386. | MR 210944 | Zbl 0179.12301

[So] G. Sorani, Homologie des q-paires de Runge, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3), 17 (1963), 319-332. | Numdam | MR 165143 | Zbl 0126.09701

[Va] V. Vajaitu, Approximations theorems and homology of q-Runge domains, J. Reine Angew. Math. 449 (1994), 179-199. | MR 1268585 | Zbl 0795.32004